Area distribution of the planar random loop boundary

Richard C (2004)


Publication Type: Journal article

Publication year: 2004

Journal

Publisher: Iop Publishing Ltd

Book Volume: 37

Pages Range: 4493-4500

Journal Issue: 16

DOI: 10.1088/0305-4470/37/16/002

Abstract

We numerically investigate the area statistics of the outer boundary of planar random loops, on the square and triangular lattices. Our Monte Carlo simulations suggest that the underlying limit distribution is the Airy distribution, which was recently found to appear also as area distribution in the model of self-avoiding loops.

Authors with CRIS profile

How to cite

APA:

Richard, C. (2004). Area distribution of the planar random loop boundary. Journal of Physics A: Mathematical and General, 37(16), 4493-4500. https://dx.doi.org/10.1088/0305-4470/37/16/002

MLA:

Richard, Christoph. "Area distribution of the planar random loop boundary." Journal of Physics A: Mathematical and General 37.16 (2004): 4493-4500.

BibTeX: Download